T Nation

Having Negative Side Effects


#1

Ive been on cypionate for 5 weeks and the last 3 weeks I’ve had some negative side effects.

• heart palpitations
•anxiety
•left side of face numb
•left eye pressure

My doctor started me off on .5 every week and I requested that dose to be cut in half. Today was my forst injection at .25

Curious if anyone else is having the same side effects and if so how did you handle it?


#2

Get your E2 tested. You might need to be on arimidex too.


#3

We need a robo-response to every first post.

CHECK YOUR E2!


#4

The numbess is from a nerve in your upper neck and may affect ear as well. Nothing to do with T levels or T injections. Tight muscles?

0.5 of what?
0.5ml of 200mg/ml T cyp would be a normal 100mg/week dose
your reduced dose is just stupid

Your E2 levels are too high.

Please read these stickies found here: About the T Replacement Category

  • advice for new guys - need more info about you
  • things that damage your hormones
  • protocol for injections
  • finding a TRT doc

Labs:
TT
FT
E2
CBC
hematocrit
fasting cholesterol - could be too low
fasting glucose
PSA if > 40
prolactin if <35
AST/ALT
TSH
fT3
fT4

When did symptoms start?
Sudden or progressive?


#5

Thank you.

Symptoms started after my second injection. The face pain makes sense because my left shoulder is sore from my swim workouts. I’ve just never had such pain before and I’ve never swam this much either.


#6

For your shoulder/neck problem. Take a tennis ball and lean up against a wall, using it to find if there are any trigger points in your back (it will be extremely painful) once you find it, put most of your weight against it and just sit there, deep breaths. Anytime I have neck or back pain, its usually a trigger point, that is easily fixed using the tennis ball/pressure routine.

I also had some issues at 100mg a week. I cut back to 60 a week now and those symptoms have subsided. Everyone is different, and it was just way to much for ME personally. It put my total testosterone above 1000 easily. Had a 980 semi trough reading on 100mg a week.

As already stated, check e2.